# SDR CA080821007

- Difficulty date: August 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,473 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900005831PR
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT MAIN BRAKE TEMPS OB 365/IB149, RT BRAKES IB 148/OB130, BRAKES FELT SOFT,  BRAKES REPLACED.  CAUSE: CARBON OXIDATION.
